# SDR CA980707032

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: APS01291
- Condition: Failed
- Location: Mlg
- Component: Bendix, 26015711
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF ROLL BETWEEN V1 AND V2, ABNORMAL VIBRATION WAS NOTICED.  ON CLIMB JUST AFTER GEAR RETRACTION, A-HYD PRESSURE WAS LOST.  A/C RETURNED AND LANDED.  ONCE STOPPED, THE FOLLOWING CONDITIONS WERE NOTED:  NR 1 MAIN WHEEL FUSE PLUG RELEASED DUE TO DISSIPATION OF BRAKE HEAT, NR 2 TIRE TREAD WAS MISSING, AND EVIDENCE OF HYD LEAKAGE IN AND AROUND THE WHEEL WELL AREA.  ONCE THE A/C WAS HANGARED AND INSPECTION COMPLETED, FOUND A-SYSTEM HYD LINES SEVERED AND/OR CRACKED.  BOTH A-SYSTEM ENGINE DRIVEN PUMPS, ALL MAIN WHEEL ASSEMBLIES, AND BRAKES, AND DAMAGED HYD LINES WERE REPLACED IAW BOEING MM.  A/C RETURNED TO SERVICE.  PART TC:  29.
